# SDR ASAA0410217

- Difficulty date: April 26, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 654655830
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SHEAR TIE AT STATION 986, BETWEEN 17L AND 19L IS CORRODED.  REMOVED DAMAGED SHEAR TIE AND INSTALLED REPLACEMENT SHEAR TIE IAW 51-20-1.  (M)
